Processus de Harris abstraits
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 11 (1975) no. 4, pp. 381-395.
@article{AIHPB_1975__11_4_381_0,
     author = {Ghoussoub, N.},
     title = {Processus de {Harris} abstraits},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {381--395},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {4},
     year = {1975},
     zbl = {0333.60071},
     mrnumber = {402006},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1975__11_4_381_0/}
}
TY  - JOUR
AU  - Ghoussoub, N.
TI  - Processus de Harris abstraits
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1975
DA  - 1975///
SP  - 381
EP  - 395
VL  - 11
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1975__11_4_381_0/
UR  - https://zbmath.org/?q=an%3A0333.60071
UR  - https://www.ams.org/mathscinet-getitem?mr=402006
LA  - fr
ID  - AIHPB_1975__11_4_381_0
ER  - 
%0 Journal Article
%A Ghoussoub, N.
%T Processus de Harris abstraits
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1975
%P 381-395
%V 11
%N 4
%I Gauthier-Villars
%G fr
%F AIHPB_1975__11_4_381_0
Ghoussoub, N. Processus de Harris abstraits. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 11 (1975) no. 4, pp. 381-395. http://www.numdam.org/item/AIHPB_1975__11_4_381_0/

(B1) A. Brunel, Chaînes abstraites de Markov vérifiant une condition d'Orey. Wahrscheinlichkeitstheorie, 19, 1971. | MR | Zbl

(B2) A. Brunel, Thèse, Paris, 1966.

(B3) A. Brunel, New conditions for existence of invariant measures in ergodic theory. Lectures Notes, p. 160, 1970. | MR | Zbl

(C1) P. Crepel, Fonctions spéciales pour des contractions de L1. Astérisque, (4), 1973. | Zbl

(F1) S. Foguel, The ergodic theory of Markov process. Van Nostrand, 1969. | MR | Zbl

(H1) S. Horowitz, Transition probabilities and contractions of L∞. Wahrscheinlichkeitstheorie, 24, 1972. | MR | Zbl

(F2) S. Foguel, Ratio limit theorems for Markov process. Israel Journal of Mathematics, 7, 1969. | MR | Zbl

(L1) M. Lin, Mixed Ratio limit theorems for Markov processes. Israel Journal of Mathematics, 8, 1970. | MR | Zbl

(M1) M. Metivier, Existence of an invariant measure and an Ornestein's ergodic theorem. Annales of mathematical statistics, 40, 1969. | MR | Zbl

(N1) J. Neveu, Potentiel markovien récurrent des chaînes de Harris. Annales de l'Institut de Fourier, tome 22, fascicule 2, 1972. | EuDML | Numdam | MR | Zbl